Volume 15, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Algebraic structure and integration maps in cocycle models for differential cohomology

Markus Upmeier

Algebraic & Geometric Topology 15 (2015) 65–83
Abstract

We construct explicit multiplicative and additive structures as well as integration maps on differential extensions of rationally even cohomology theories in the Hopkins–Singer cocycle model. To this end, we consider also a pair-theory for which a long exact sequence is established.

Keywords
differential cohomology, generalized cohomology, higher algebraic structure, products, integration
Mathematical Subject Classification 2010
Primary: 55N20
Secondary: 55S05
References
Publication
Received: 16 August 2012
Revised: 16 February 2014
Accepted: 8 October 2014
Published: 23 March 2015
Authors
Markus Upmeier
Mathematisches Institut
Universität Augsburg
Universitätsstrasse 14, 86159 Augsburg
Germany